# SDR SWIA2020042750345

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME FS 501.00 - STGR 19L. (MARKED)   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED STUB FRAME FS 501.00 STGR 19L REF DWG, CRJ900 SRM. COMPLIED WITH SKY CARD. COMPLIED WITH FORM M-337.
